Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Child having vomiting, weight loss. What is the treatment?

may granddaughter has been vomitting nightly only for the past 5 days. she does not have a fever and is taking fluids well and urinating fine. She has lost weight. the pediatrician said she is fine. She started out 5 days ago with gi symptoms and it was attributed to drinking water from the splash pad and putting her mouth on the fence area at a local petting zoo.
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query.
Your granddaughter looks like having gastritis due to some contamination.
You can give ondansetron in prescribed dosage to control the vomiting.
Maintaining hydration is important.
Give sips of oral rehydration fluids to prevent dehydration.
Monitor hydration by her activity, urine output, and skin turgor.
If vomitind are persisting, child is dull or dehydrated consult the Pediatrician for the examination and specific treatment.
Hope I have answered your query.
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor